# SDR HALA2017080800216

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 57,949 hours, 10,632 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START AFTER LANDING. APU STARTER REMOVED PER AMM ZB CAS 5489. REMOVED & REPLACED STARTER CLUTCH IAW MM 49-41-06 & INSTALLED NEW STARTER MOTOR IAW AMM 49-41-01. OPS GOOD.
